# SDR DXTA2025082504708

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000095
- Aircraft time: 2,317 hours, 1,458 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PATH LIGHT AT SEAT NR 9 IS INOPERATIVE.  FOUND PIN OUT OF CONNECTOR, REATTACHED PIN, OPS CHECK GOOD REF IMM 25-20-21
